# SDR DL76L100222

- Difficulty date: April 25, 2007
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 52,374 hours, 7,914 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 11ET2201
- Condition: Unknown
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING T/E - INBD FLAP - MAIN FLAP - COLLAR FITTING REPLACEMENT IAW EO 01-073591-12 ME12 AND ME13.  C/W EO 01-073591-12 ME12 LT AND ME13 RT.
